MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; CAGE GLENOID L, POST AUG, LEFT

EXACTECH, INC. EQUINOXE; CAGE GLENOID L, POST AUG, LEFT
Catalog Number 314-13-24
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 01/08/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation concomitant device(s): post aug cemented left (cat# 314-13-24 / sn# (b)(4)).Torque defining square drive (cat# 300-20-02 / sn# (b)(4)).Replicator plate 4.5mm offset (cat# 300-10-45 / sn# (b)(4)).
 
Event or Problem Description
As reported, approximately 2 years post-op the initial tsa for this (b)(6) female, the initial reason for revision was thought to be cuff failure but once we opened the patient up it was apparent the glenoid was loose.There has been catastrophic posterior wear of the component which has created an osteolytic response and then loosened the implant.Patient was last known to be in stable condition following the event.The devices will not be returned per hospital policy.All available information has been received at this time.
 
Additional Manufacturer Narrative
Section h10: (h3) the revision reported was likely the result of either instability, the humeral head not articulating in the center of the glenoid components¿ articulation surface, an insufficient rotator cuff, or a combination of the three which led to significant posterior/inferior wear of the articulating surface.The significant wear likely resulted in an osteolytic response and subsequent aseptic (non-infected) glenoid loosening.Section h11: the following sections have corrected information: (d11) concomitant device(s): equinoxe humeral head, short, 50mm (cat# 310-01-50 / sn# (b)(6)) torque defining square drive (cat# 300-20-02 / sn# (b)(6)) replicator plate 4.5mm offset (cat# 300-10-45 / sn# (b)(6)) (g3) report source: should of been checked "health professional" on initial submission.

Brand Name
EQUINOXE
Common Device Name
CAGE GLENOID L, POST AUG, LEFT
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key9617875
Report Number1038671-2020-00012
Device Sequence Number19513376
Product Code KWT
UDI-Device Identifier10885862200983
UDI-Public10885862200983
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K113309
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/16/2023
Device Catalogue Number314-13-24
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/05/2020
Supplement Date Received by Manufacturer06/05/2020
Initial Report FDA Received Date01/22/2020
Supplement Report FDA Received Date06/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age80 YR